MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGF-I; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGF-I; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Model Number IMMULITE 2000 IGF-I
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted siemens and reported that falsely low insulin-like growth factor-1 (igf-1) results were obtained on two patient samples on an immulite 2000 xpi system using immulite 2000 igf-1 reagent (lot 342).After observing a quality control (qc) negative bias, the customer reprocessed the patient samples the following day on an alternate immulite 2000 xpi system, and the igf-1 results recovered higher.The higher igf-1 results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely low igf-1 results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).The calibration in effect at the time of processing had been performed on (b)(6) 2025, using reagent lot 342, and was found to be adequate according to the instrument's historical performance and control results, which remained satisfactory until the failure observed on (b)(6) 2025.On (b)(6) 2025, at 21:00, both levels of internal quality control failed, showing a negative bias.A new run was performed using another aliquot of the control material, which also failed, maintaining the same bias pattern.Control performance returned to acceptable levels after replacement of the reagent pack.Between the last control failure (b)(6) 2025, at 22:50) and the subsequent approval (b)(6) 2025, at 04:06), the instrument underwent its scheduled monthly decontamination procedure.Evaluation of the analyzer event log did not indicate any error messages related to mechanical failures, pipetting issues, or the presence of fibrin/gel.Possible contamination of the reagent pack in use at the time cannot be ruled out as a potential cause of the event.Siemens is investigating.
 
Additional Manufacturer Narrative
Siemens file the initial mdr 1219913-2025-00200 on 31-oct-2025.Additional information (20-nov-2025): after replacing the reagent pack, control values normalized.The affected reagent pack was not made available for inspection.Between the last qc failure (october 5.) and recovery (october 6.), the instrument underwent scheduled decontamination.Evaluation of the analyzer event log did not indicate any mechanical or pipetting errors.The files provided by the customer contain no patient data, therefore no sample results could be investigated.The error log and the spy files show no irregularities for the relevant time periods.Based on the available information provided, further evaluation is not possible, and the cause of the erroneous results is inconclusive.Since replacement of the reagent resolved event, it cannot be ruled out that a contaminated reagent led to a failure in quality control and the erroneous patient results.The event is resolved by routine troubleshooting by changing the reagent.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
IMMULITE 2000 IGF-I
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy llanberis
gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
uk registration #: 3002806944
glyn rhonwy llanberis
gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key23437873
Report Number1219913-2025-00200
Device Sequence Number8625474
Product Code CFL
UDI-Device Identifier00630414601236
UDI-Public(01)00630414601236(10)342(17)260224
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2026
Device Model NumberIMMULITE 2000 IGF-I
Device Catalogue Number11128543
Device Lot Number342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown